Oral ulcers as a result of a drug reaction

Oral ulcers as a result of a drug reaction

M320/0081 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.7MB

Downloadable file size: 4.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Drug allergy. Oral ulcers as a result of a drug reaction to phenytoin, an anticonvulsant drug used as a long-term treatment for epilepsy and to treat trigeminal neuralgia. It is always difficult to distinguish between a rash caused by a drug or other factors such as a food allergy. The best way to tackle a suspected drug reaction is to stop the use of all drugs till a certain diagnosis is made.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, condition, disorder, drug allergy, drug reaction, healthcare, medical, medicine, oral ulcer, phenytoin, ulcer

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.